Rhode Island, 2010

Hail in Rhode Island, April 22, 2010

April 22, 2010 · NWS BOX · 2 events in 1 county or zone

Scattered showers and thunderstorms developed ahead of an approaching cold front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOX wrote it up.

Scattered showers and thunderstorms developed ahead of an approaching cold front.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Apr 22, 6:01 AM EST, 7 hours 59 minutes earlier.

Area forecast discussion, Apr 22, 6:01 AM EST, 7 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
701 AM EDT THU APR 22 2010

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION THIS AFTERNOON...BRINGING
SCATTERED SHOWERS AND THUNDERSTORMS.  DRY AND PLEASANT WEATHER LOOKS
TO RETURN FRIDAY AND SATURDAY WITH TEMPERATURES A BIT ABOVE NORMAL.
THE WEATHER LOOKS TO BECOME UNSETTLED LATE THIS WEEKEND INTO EARLY
NEXT WEEK ALONG WITH MORE SEASONABLE TEMPERATURES.

&&

.NEAR TERM /UNTIL 11 AM THIS MORNING/...
PARTLY SUNNY SKIES AND DRY WEATHER ARE EXPECTED ACROSS SOUTHERN NEW
ENGLAND THROUGH LATE MORNING.  THERE IS A LOW PROBABILITY OF A BRIEF
SPOT SHOWER/SPRINKLE IN THE WEAK WARM ADVECTION PATTERN...BUT
OVERALL EXPECT IT TO BE DRY..  TEMPERATURES SHOULD RISE THROUGH THE
50S AND INTO THE LOWER 60S ACROSS THE REGION BY LATE MORNING.

&&

.SHORT TERM /11 AM THIS MORNING THROUGH 6 PM FRIDAY/...
THIS AFTERNOON...
A COLD FRONT WILL SWING ACROSS THE REGION THIS AFTERNOON/EARLY EVENING.
LOW LEVEL MOISTURE WILL BE LACKING WITH SURFACE DEWPOINTS ONLY
EXPECTED TO BE IN THE LOWER TO MID 40S.  HOWEVER...VERY COLD AIR
ALOFT WILL BE PRESENT WITH 500 MB TEMPERATURES AROUND -25C ALONG
WITH STEEP MID LEVEL LAPSE RATES BETWEEN 7 AND 7.5 C/KM.  HIGH
TEMPERATURES ARE EXPECTED TO CLIMB INTO THE UPPER 60S TO THE LOWER
70S.  THIS SHOULD YIELD SURFACE BASED CAPES OF BETWEEN 400 AND 800
J/KG.

DESPITE THE LACK OF LOW LEVEL MOISTURE...THE VERY COLD AIR ALOFT AND
FORCING ALONG THE FRONT SHOULD ALLOW FOR SCATTERED CONVECTION TO DEVELOP.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT MUCH OF
THE REGION THIS AFTERNOON.  THE MODELS ARE IN VERY GOOD AGREEMENT IN
SHOWING THE BEST FORCING/INSTABILITY ACROSS EASTERN CT/RHODE ISLAND
AND EASTERN MA.  THIS IS ESPECIALLY TRUE JUST TO THE NORTHWEST OF
THE I-95 CORRIDOR WHERE THERE MAY BE A BIT MORE SURFACE CONVERGENCE
ALONG A SEA BREEZE FRONT.  THE POTENTIAL FOR ANY CONVECTION WILL BE
MUCH LESS ACROSS THE CAPE/ISLANDS AS A RESULT OF THE MARINE
INFLUENCE.

A FEW OF THE STRONGEST STORMS WILL LIKELY CONTAIN SMALL HAIL AS A
RESULT OF THE VERY COLD AIR ALOFT.  IN ADDITION...ENOUGH OF A
TEMPERATURE/DEWPOINT SPREAD MAY EXACT TO PROVIDE LOCALIZED GUSTY
WINDS WITH ANY STRONG STORM.  THERE EVEN IS A LOW PROBABILITY FOR A
MARGINALLY SEVERE THUNDERSTORM...BUT OVERALL EXPECTING SUB-SEVERE
THUNDERSTORMS.

TONIGHT...
ANY SCATTERED SHOWERS/THUNDERSTORMS SHOULD EXIT THE COASTAL PLAIN
THIS EVENING ALONG WITH THE COLD FRONT.  OTHERWISE...SHOULD SEE PARTIAL
CLEARING ACROSS THE REGION BUT CLOUDS MAY LINGER A BIT ACROSS THE
EASTERN SECTIONS AND ESPECIALLY ACROSS THE CAPE/ISLANDS.  LOWS
SHOULD RANGE FROM THE MID TO UPPER 30S ACROSS SOUTHWEST NH/NORTHWEST
MA...TO THE 40S ELSEWHERE.

FRIDAY...
NORTHWEST FLOW BEHIND THE COLD FRONT WILL RESULT IN MAINLY A DRY AND
BEAUTIFUL LATE APRIL DAY.  PARTLY SUNNY SKIES ARE EXPECTED...BUT WE
MAY SEE A PERIOD OF MOSTLY CLOUDY SKIES DEVELOP DURING THE AFTERNOON
ACROSS PARTS OF THE COASTAL PLAIN AND PARTICULARLY THE
CAPE/ISLANDS.  THIS A RESULT OF LINGERING MID LEVEL MOISTURE AND
STEEP LAPSE RATES.  THERE IS A LOW PROBABILITY OF A FEW SPRINKLES
ACROSS OUR EASTERN ZONES...BUT DID NOT INSERT THEM INTO THE FORECAST
AT THIS TIME.  REGARDLESS...STILL EXPECT A PLEASANT DAY WITH HIGHS IN THE
MID 60S ACROSS MUCH OF THE REGION ALTHOUGH IT WILL BE A FEW DEGREES
COOLER ACROSS THE HIGHER TERRAIN/CAPE/ISLANDS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
THE MODELS ARE IN GOOD AGREEMENT INTO SATURDAY THEN WE HAVE SEVERAL
DIFFERENT SOLUTIONS REGARDING A COMPLEX SYSTEM EARLY NEXT WEEK.
LOTS OF UNCERTAINTY WITH THIS FORECAST.

FRIDAY NIGHT AND SATURDAY...HIGH PRESSURE OVER SOUTHERN NEW ENGLAND
FRIDAY NIGHT MOVES OFFSHORE SATURDAY RESULTING IN MOSTLY CLEAR SKIES
AND SLIGHTLY ABOVE NORMAL TEMPS.

22/00Z GFS AND GFS ENSEMBLE MEAN ARE FARTHEST SOUTH WITH THE TRACK
OF THE WEAK LOW PRESSURES...SOUTH OF LONG ISLAND.  THE 21/12Z ECMWF
TAKES ITS LOW TRACK THROUGH THE SAINT LAWRENCE VALLEY THOUGH THE
RECENT 22/00Z ECMWF RUN BRINGS THE LOW ALONG THE SOUTH COAST OF
SOUTHERN NEW ENGLAND...AND HAS SUPPORT FROM THE GGEM AS WELL.  DUE
TO THE HIGH LEVEL OF UNCERTAINTY IN THIS TRACK...HAVE MADE FEW
CHANGES FROM THE PREVIOUS FORECAST...KEEPING AT LEAST A CHANCE OF
SHOWERS INTO MONDAY NIGHT.  SEASONABLE TEMPERATURES.

TUESDAY AND WEDNESDAY...UNCERTAINTY CONTINUES WITH THE PLACEMENT OF
AN UPPER LEVEL LOW WITH THE 22/00Z ECMWF KEEPING IT IN QUEBEC AND
THE 22/00Z GFS DROPPING IT SOUTH THROUGH SOUTHERN NEW ENGLAND.
GIVEN THE UNCERTAINTY...HAVE KEPT SLIGHT CHANCE TO CHANCE POPS IN.

&&

.AVIATION /11Z THURSDAY THROUGH MONDAY/...
TODAY...MEDIUM TO HIGH CONFIDENCE IN MAINLY VFR CONDITIONS.
HOWEVER...VERY LOCALIZED PATCHES OF FOG/LOW CLOUDS MAY RESULT IN
ISOLATED MVFR/IFR CONDITIONS EARLY THIS MORNING SOUTH OF THE MA
PIKE.  IN ADDITION... BRIEF MVFR/IFR CONDITIONS ARE POSSIBLE IN
SCATTERED SHOWERS/THUNDERSTORMS THIS AFTERNOON.  THIS ACTIVITY WILL
PROBABLY NOT AFFECT THE FMH/HYA/ACK SITES.

AT THE BOSTON TERMINAL...SOUTHWEST WINDS OF 5 TO 10 KNOTS WILL
PROBABLY BECOME SOUTHEAST FOR A TIME LATE THIS MORNING AND
AFTERNOON AS GRADIENT APPEARS WEAK ENOUGH FOR A SEA BREEZE TO
DEVELOP.  THERE ALSO WILL BE THE POTENTIAL FOR SCATTERED AFTERNOON
CONVECTION AROUND THE TERMINAL.

TONIGHT AND FRIDAY...ANY SCATTERED SHOWERS/THUNDERSTORMS SHOULD EXIT
THE COASTAL PLAIN THIS EVENING.  OTHERWISE...GENERALLY HIGH
CONFIDENCE IN MAINLY VFR CONDITIONS.  THERE IS A LOW PROBABILITY OF
PERIOD OF MVFR CONDITIONS AT THE FMH/HYA/ACK SITES.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

THURSDAY NIGHT THROUGH SATURDAY...MEDIUM TO HIGH CONFIDENCE FOR VFR.

SUNDAY AND MONDAY...LOW TO MEDIUM CONFIDENCE VFR.  CONDITIONS MAY
DETERIORATE TO MVFR LATE SUNDAY AND CONTINUE INTO MONDAY.

&&

.MARINE...
TODAY...EXPECT A SOUTHERLY COMPONENT TO THE WINDS OUT AHEAD OF AN
APPROACHING COLD FRONT.  HOWEVER...GRADIENT WILL BE WEAK ENOUGH TO
KEEP WINDS AND SEAS WELL BELOW SCA THRESHOLDS.  SCATTERED
AFTERNOON/EVENING CONVECTION WILL GENERALLY REMAIN OVER THE
LAND...BUT AN ISOLATED STORM OR TWO CAN NOT BE RULED OUT ACROSS THE
NEAR SHORE WATERS.

TONIGHT...WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE COLD FRONT
LATE TONIGHT.  A PERIOD OF NORTHWEST 20 TO 25 KNOT WIND GUSTS ARE
EXPECTED BEHIND THE FRONT.  ITS TOO MARGINAL TO HOIST A SCA FOR LATE
IN THE SECOND PERIOD AT THIS POINT.  HOWEVER...WE MAY NEED ONE FOR A
FEW HOURS ESPECIALLY ACROSS THE SOUTHERN WATERS LATE.

FRIDAY...NORTHWEST 20 TO 25 KNOT WIND GUSTS ARE EXPECTED IN THE
MORNING BUT THESE SHOULD DIMINISH LATER IN THE AFTERNOON.  SEAS
ACROSS THE OUTER-WATERS SHOULD MAINLY BE IN THE 3 TO 4 FOOT
RANGE...BUT SOME MARGINAL 5 FOOT SEAS ARE POSSIBLE ACROSS OUR
SOUTHERN OUTER-WATERS.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

WINDS AND SEAS REMAIN RELATIVELY LIGHT THROUGH SUNDAY. FIVE TO SIX
FOOT SEAS COULD LINGER ACROSS THE OUTER WATERS SOUTH AND EAST OF
CAPE COD AND NANTUCKET...BUT CONFIDENCE IS NOT HIGH.  WINDS AND SEAS
SHOULD INCREASE SUNDAY NIGHT INTO MONDAY ACROSS THE SOUTH COASTAL
WATERS AS A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...FRANK/RLG
NEAR TERM...FRANK
SHORT TERM...FRANK
LONG TERM...RLG
AVIATION...FRANK/RLG
MARINE...FRANK/RLG
Hazardous weather outlook, Apr 22, 2:41 AM EST, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
341 AM EDT THU APR 22 2010

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-230745-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
341 AM EDT THU APR 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...
CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...
SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE
ISLAND.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS POSSIBLE LATE THIS MORNING INTO THIS
AFTERNOON ACROSS EASTERN CONNECTICUT...RHODE ISLAND...AND
SOUTHEASTERN MASSACHUSETTS. THE STRONGEST OF THESE STORMS MAY PRODUCE
SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230>237-250-251-254>256-230745-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
341 AM EDT THU APR 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Apr 22, 1:19 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
219 PM EDT THU APR 22 2010

CTZ002>004-MAZ002>021-026-NHZ011-012-015-RIZ001>007-230000-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD...
ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE...
GLOUCESTER...CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...
SPRINGFIELD...MILFORD...WORCESTER...FOXBORO...NORWOOD...
CAMBRIDGE...BOSTON...QUINCY...TAUNTON...BROCKTON...PLYMOUTH...
FALL RIVER...NEW BEDFORD...MATTAPOISETT...AYER...JAFFREY...
KEENE...MANCHESTER...NASHUA...PETERBOROUGH...WEARE...FOSTER...
SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL...
NARRAGANSETT...WESTERLY...NEWPORT
219 PM EDT THU APR 22 2010

...SHOWERS AND THUNDERSTORMS DEVELOPING THIS AFTERNOON...

UNSEASONABLY WARM TEMPERATURES IN THE 60S WILL FUEL SHOWERS AND
ISOLATED THUNDERSTORMS THIS AFTERNOON. PEOPLE WITH OUTDOOR INTERESTS
THIS AFTERNOON SHOULD REMAIN ALERT AS SHOWERS AND THUNDERSTORMS COULD
DEVELOP RIGHT OVERHEAD. WHILE LIGHTNING IS EXPECTED TO BE
INFREQUENT...IT WILL STILL BE A RISK WHICH COULD STRIKE WITH LITTLE
OR NO WARNING. SMALL HAIL COULD ALSO ACCOMPANY THE STRONGEST
THUNDERSTORMS THIS AFTERNOON.

THE MAIN PERIOD OF CONCERN WILL BE THROUGH 8 PM. ONCE THE SUN SETS
THIS EVENING...THE INTENSITY OF THESE SHOWERS AND ANY THUNDERSTORMS
WILL RAPIDLY DIMINISH.

BELK
Special weather statement, Apr 22, 1:45 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
245 PM EDT THU APR 22 2010

MAZ013-017-018-020-RIZ001-002-221945-
NORTHERN BRISTOL MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE
RI-SOUTHERN BRISTOL MA-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-
245 PM EDT THU APR 22 2010

AT 243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO
40 MPH AND SMALL HAIL 2 MILES WEST OF PLAINVILLE...OR ABOUT 3 MILES
NORTHWEST OF NORTH ATTLEBOROUGH...MOVING EAST AT 10 MPH.

* SOME LOCATIONS AFFECTED INCLUDE...PLAINVILLE...NORTH
  ATTLEBOROUGH...ATTLEBOROUGH...MANSFIELD...NORTON...WEST
  BRIDGEWATER...TAUNTON...RAYNHAM...FREETOWN...EASTON...DIGHTON...
  BRIDGEWATER AND BERKLEY.

FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN
MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR
DRAINAGE AREAS.

BELK

The radar

The Boston radar (KBOX), 29 km away, was scanning. The volume nearest the first event began at 19:00 UTC.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Providence

When
April 22, 2:00 PM EST
Where
Providence County, 0.86 mi NE of North Providence
Measured
0.75 in hail
Reported by
Fire Department/Rescue
Coordinates
41.860, -71.460

Penny sized hail was reported in North Providence.

Hail, Providence

When
April 22, 2:26 PM EST to 2:34 PM EST
Where
Providence County, 1.11 mi S of Woodlawn to 0.94 mi NE of Cranston
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
41.854, -71.396

Quarter sized hail fell in Providence near Route 10. Penny sized hail fell in Cranston.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Rhode Island in 2010Every state in 2010This day in weather historyWarnings in Rhode Island, April 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 224918, 224919.